메뉴 건너뛰기




Volumn 16, Issue 4-6, 2001, Pages 325-335

Open strings and noncommutative geometry of branes on group manifolds

Author keywords

[No Author keywords available]

Indexed keywords

ANALYTIC METHOD; CONFERENCE PAPER; GEOMETRY; MODEL; QUANTITATIVE ASSAY; QUANTUM THEORY;

EID: 0035961415     PISSN: 02177323     EISSN: None     Source Type: Journal    
DOI: 10.1142/S0217732301003425     Document Type: Conference Paper
Times cited : (31)

References (33)
  • 21


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.